# SDR ASAA0681042

- Difficulty date: October 4, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- Aircraft time: 51,970 hours, 27,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Corroded
- Location: Bs 219-222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED.  REMOVED DAMAGED SECTION OF TRACK.  INSTALLED REPAIR CHANNEL AND PLUG PER SRM 53 05.
